MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-836
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported in a conservative manner based on the unknown additional x clamp for the failure to implant.No further information will be provided by the physician to the manufacturer as no product issue was determined by the physician.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer was notified through patient tracking of a failure to implant annuloflex mitral annuloplasty ring af-836 on (b)(6) 2017.On follow up with the site further information was received that during the procedure the physician noted that the mitral valve repair did not take and that a mitral valve replacement was required.A mitral tissue valve was then implanted (make/size unknown).

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6978447
Report Number3005687633-2017-00106
Device Sequence Number1130934
Product Code KRH
UDI-Device Identifier08022057013651
UDI-Public(01)08022057013651(240)AF-836(17)210905
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/05/2021
Device Model NumberAF-836
Device Catalogue NumberAF-836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR